# SDR USAAD01106

- Difficulty date: May 15, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Condition: Intermittent
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - DUE TO PREVIOUS PROBLEMS WITH THE EMERGENCY LIGHTS FLASHING DURING FLIGHT, THE COCKPIT EMERGENCY LIGHT SWITCH AND THE EMERGENCY LIGHT ARM AND CHARGE CIRCUIT BREAKER WERE REPLACED.  MCO-PIT - FLT 1120 - DURING APPROACH, THE EMERGENCY LIGHTS WERE FLASHING AND ON STEADY OCCASIONALLY.  MAINTENANCE REPLACED THE THREE LOW LEVEL EMERGENCY LIGHT TRANSMITTERS.  NO FURTHER EMERGENCY LIGHT PROBLEMS.  (M)
